# SDR CALA0200540

- Difficulty date: November 9, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 31,032 hours, 6,599 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 14ABC INOPERATIVE DUE TO A DEFECTIVE SPLICE. THE WIRING WAS REPAIRED IAW WIRING MANUAL 20-10-13. FUNCTIONAL CHECKS WERE GOOD IAW MM 33-51-00.
